- Associated Press - Saturday, November 22, 2014

CLEVELAND (AP) - Authorities in Cleveland are warning people of a deadly drug circulating that has caused at least four overdose deaths in the region in the last couple weeks.

Cuyahoga (ky-uh-HOH’-guh) County Coroner Dr. Thomas Gilson issued a statement Friday warning about the dangers of the drug fentanyl, which has been circulating among heroin users in northeast Ohio.

Gilson says two suspected overdose deaths linked to the drug occurred last weekend in Cuyahoga County and two the week before in neighboring Lorain County. Additionally, three non-fatal overdoses were linked to the drug between Nov. 13 and Thursday in Cuyahoga County.

Fentanyl, known as “pink” heroin, is an opioid pain reliever up to 20 times the strength of heroin. It’s being sold on the street as heroin and crack cocaine.


Copyright © 2018 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times welcomes your comments on Spot.im, our third-party provider. Please read our Comment Policy before commenting.

 

Click to Read More and View Comments

Click to Hide